Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 7, No. 5

pp. 715—858 (May 2014)                      Contents


Fuzzy ideal systems and some monoids

Waheed Ahmad Khan, Abdelghani Taouti

Pages  715-723

Download(s) [PDF]    


Soft topological groups and rings

Tariq Shah, Salma Shaheen

Pages  725-743

Download(s) [PDF]    


Possibilistic programming with L-R fuzzy number coefficients 

Mehdi Allahdadi

Pages  745-753

Download(s) [PDF]    


Fuzzy prime ideals in ternary semirings

D. Krishnaswamy, T. Anitha

Pages  755-763

Download(s) [PDF]    


Intuitionistic fuzzy soft matrix theory and its application in medical diagnosis

P. Rajarajeswari, P. Dhanalakshmi

Pages  765-772

Download(s) [PDF]    


D-proximity structures and D-ideals

A. Kandil, S. A. El-Sheikh, M. M. Yakout, Shawqi A. Hazza

Pages  773-789

Download(s) [PDF]    


On soft fuzzy* topological groups

D. Vidhya, E. Roja, M. K. Uma

Pages  791-805

Download(s) [PDF]    


Multi-fuzzy rough sets and relations

Anitha Sara Thomas, Sunil Jacob John

Pages  807-815

Download(s) [PDF]    


Some geometric properties of generating spaces of semi-norm family

G. Rano, T. Bag, S. K. Samanta

Pages  817-828

Download(s) [PDF]    


Fuzzy generalized open sets

Anjana Bhattacharyya

Pages  829-836

Download(s) [PDF]    


Completeness and compactness of finite dimensional fuzzy -normed linear spaces

Upasana Samanta, T. Bag

Pages  837-850

Download(s) [PDF]    


On ()-fuzzy filters of CI-algebras

Ameneh Namdar, Arsham Borumand Saeid, Ghazanfar Jabbari

Pages  851-858

Download(s) [PDF]